# SDR TRAX200701028

- Difficulty date: July 19, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 11,267 hours, 7,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FS 310.00 FRAME BETWEEN STR 27 AND 26 RT IN MAIN AVIONICS BAY (MARKED).  FOUND BLENDED AREA WITHIN LIMITS IAW CRJ 700 SRM 53-21-00  ONLY .002  MATERIAL REMOVED ALLOWED UP TO .005. ALODINES PRIMED AND PAINTED BLENDED AREA. INSTALLED FOUR REMOVED RIVETS IN WORKED AREA IAW CRJ 700 SRM 51-42-06.
